# SDR UIEA2020121702589

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,392 hours, 22,495 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BLEED AIR UNAVAILABLE.  AFTER DEICING ACCOMPLISHED POST DE-ICE CHECKLISTS, PER FCOM VOL 1.  ENGINE RUN REQUIRED DUE TO ENTRY M1.  PERFORMED BITE ON AIR SUPPLY CONTROL SYSTEM, IAW B767 AMM 36-23-00 AND FOUND NO FAULTS.  SEE ENTRY M3 FOR ENGINE RUN.  M3: PERFORMED IDLE ENGINE RUN, IAW B767 AMM 71-00-00.  BLEED LIGHT REMAINED EXTINGUISHED.  OPERATIONS CHECKS GOOD.
